ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 74.

Book Chapter

Chandran, Sunil L and Ram, Shankar L (2002) Approximations for ATSP with Parametrized Triangle Inequality. [Book Chapter]

Conference Proceedings

Chandran, Sunil L and Das, Anita and Issac, Davis and van Leeuwen, Erik Jan (2018) Algorithms and Bounds for Very Strong Rainbow Coloring. In: 13th Latin American Theoretical Informatics Symposium (LATIN), APR 16-19, 2018, Buenos Aires, ARGENTINA, pp. 625-639.

Chandran, Sunil L and Issac, Davis and Zhou, Sanming (2016) Hadwiger's Conjecture and Squares of Chordal Graphs. In: 22nd International Computing and Combinatorics Conference (COCOON), AUG 02-04, 2016, Ho Chi Minh City, VIETNAM, pp. 417-428.

Basavaraju, Manu and Chandran, Sunil L and Golumbic, Martin Charles and Mathew, Rogers and Rajendraprasad, Deepak (2016) Separation Dimension of Graphs and Hypergraphs. In: 40th International Workshop on Graph-Theoretic Concepts in Computer Science (WG), JUN 25-27, 2014, Nouan le Fuzelier, FRANCE, pp. 187-204.

Babu, Jasine and Basavaraju, Manu and Chandran, Sunil L and Rajendraprasad, Deepak (2014) 2-Connecting outerplanar graphs without blowing up the pathwidth. In: 19th Annual International Computing and Combinatorics Conference (COCOON, JUN, 2013, Hanhzhou, PEOPLES R CHINA, pp. 119-134.

Conference Paper

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2012) Polynomial time and parameterized approximation algorithms for boxicity. In: Proceedings of 7th International Symposium, IPEC 2012, September 12-14, 2012, Ljubljana, Slovenia, pp. 135-146.

Chandran, Sunil L and Das, Anita and Rajendraprasad, Deepak and Varma, NithinM (2012) Rainbow connection number and connected dominating sets. In: The Sixth European Conference on Combinatorics, Graph Theory and Applications, EuroComb 2011, August 29-September 2, 2011, Budapest, hungary, pp. 206-218.

Adiga, Abhijin and Chandran, Sunil L (2012) Representing a cubic graph as the intersection graph of axis-parallel boxes in three dimensions. In: 12 Proceedings of the 2012 symposuim on Computational Geometry, June 17-20, 2012, Chapel Hill, NC, USA.

Adiga, Abhijin and Chandran, Sunil L and Mathew, Rogers (2011) Cubicity, degeneracy, and crossing number. In: Annual Conference on Foundations of Software Technology and Theoretical Computer Science (FSTTCS), 2011, 01.12.2011.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2011) A constant factor approximation algorithm for boxicity of circular arc graphs. In: WADS'11 Proceedings of the 12th International Conference on Algorithms and Data Structures, 2011, Heidelberg.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and Poset Dimension. In: 16th Annual International Computing and Combinatorics Conference, JUL 19-21, 2010 , Nha Trang, VIETNAM, pp. 3-12.

Chandran, Sunil L and Narayanaswamy, NS (2009) On the Arrangement of Cliques in Chordal Graphs with respect to the Cuts. In: 10th International Computing and Combinatorics Conference, AUG 17-20, 2004, Cheju Isl, SOUTH KOREA, pp. 11-19.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2009) On the Cubicity of AT-Free Graphs and Circular-Arc Graphs. In: conference on Graph Theory, Computational Intelligence and Thought, SEP 19, 2008-SEP 25, 2009, Jerusalem.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2008) Finding a Box Representation for a Graph in $O(n^2\Delta^2\ln n)$ time. In: ICIT '08 Proceedings of the 2008 International Conference on Information Technology, 17-20 Dec. 2008 , Washington, DC.

Murali Krishnan, K and Singh, Rajdeep and Chandran, Sunil L and Shankar, Priti (2008) A Combinatorial Family of Near Regular LDPC Codes. In: IEEE International Symposium on Information Theory, 2007. ISIT 2007., 24-29 June 2007, Nice .

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2008) On the Cubicity of AT-free graphs and circular arc graphs,Graph Theory, Computational Intelligence and Thought. In: A conference celebrating M.C. Golumbic's 60th birthday in Israel .

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2008) Representing graphs as the intersection of axis-parallel cubes. In: MCDES (Managing Complexity in Distributed World), IISc Centenary Conference..

Chandran, Sunil L and Francis, Mathew and Sivadasan, Naveen (2006) Geometric representations of graphs in low dimension. In: 12th Annual International Conference on Computing and Combinatorics (COCOON-2006), , August . 2006, Taiwan, Taipei.

Krishnan, Murali K and Chandran, Sunil L (2006) Hardness of approximation results for the problem of finding the stopping distance in Tanner graphs. In: 26th International Conference on Foundations of Software Technology and Theoretical Computer Science,, Dec 13-15, 2006, Calcutta, India, pp. 69-80.

Chandran, Sunil L (1999) A high girth graph construction and a lower bound for hitting set size for combinatorial rectangles. In: Proceedings 19th FST & TCS 1999: Nineteenth Conference on the Foundations of Software Technology and Theoretical Computer Science, 13-15 Dec. 1999, Chennai, India, pp. 283-290.

Departmental Technical Report

Basavaraju, Manu and Chandran, Sunil L (2010) Acyclic Edge Coloring of Triangle Free Planar Graphs CoRR abs. UNSPECIFIED.

Chandran, Sunil L and Mathew, Rogers and Sivadasan, Naveen (2010) Boxicity of Line Graphs. UNSPECIFIED.

Basavaraju, Manu and Chandran, Sunil L and Ramaswamy, Arunselvan and Rajendraprasad, Deepak (2010) Rainbow Connection Number and Radius. UNSPECIFIED.

Journal Article

Chandran, Sunil L and Issac, Davis and Zhou, Sanming (2019) Hadwiger's conjecture for squares of 2-trees. In: EUROPEAN JOURNAL OF COMBINATORICS, 76 . pp. 159-174.

Levit, Maxwell and Chandran, Sunil L and Cheriyan, Joseph (2018) On Eulerian orientations of even-degree hypercubes. In: OPERATIONS RESEARCH LETTERS, 46 (5). pp. 553-556.

Alon, Noga and Basavaraju, Manu and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2018) Separation dimension and sparsity. In: JOURNAL OF GRAPH THEORY, 89 (1). pp. 14-25.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2018) Sublinear approximation algorithms for boxicity and related problems. In: DISCRETE APPLIED MATHEMATICS, 236 . pp. 7-22.

Chandran, Sunil L and Rajendraprasad, Deepak and Tesar, Marek (2017) Rainbow colouring of split graphs. In: DISCRETE APPLIED MATHEMATICS, 216 (1, SI). pp. 98-113.

Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2016) Upper bound on cubicity in terms of boxicity for graphs of low chromatic number. In: DISCRETE MATHEMATICS, 339 (2). pp. 443-446.

Chandran, Sunil L and Imrich, Wilfried and Mathew, Rogers and Rajendraprasad, Deepak (2015) Boxicity and cubicity of product graphs. In: EUROPEAN JOURNAL OF COMBINATORICS, 48 (SI). pp. 100-109.

Chandran, Sunil L and Imrich, Wilfried and Mathew, Rogers and Rajendraprasad, Deepak (2015) Boxicity and cubicity of product graphs. In: EUROPEAN JOURNAL OF COMBINATORICS, 48 (SI). pp. 100-109.

Babu, Jasine and Chandran, Sunil L and Rajendraprasad, Deepak (2015) Heterochromatic paths in edge colored graphs without small cycles and heterochromatic-triangle-free graphs. In: EUROPEAN JOURNAL OF COMBINATORICS, 48 (SI). pp. 110-126.

Babu, Jasine and Chandran, Sunil L and Vaidyanathan, Krishna (2015) Rainbow matchings in strongly edge-colored graphs. In: DISCRETE MATHEMATICS, 338 (7). pp. 1191-1196.

Alon, Noga and Basavaraju, Manu and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2015) SEPARATION DIMENSION OF BOUNDED DEGREE GRAPHS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (1). pp. 59-64.

Chandran, Sunil L and Rajendraprasad, Deepak and Singh, Nitin (2014) On Additive Combinatorics of Permutations of Z(n). In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 16 (2). pp. 35-40.

Adiga, Abhijin and Chandran, Sunil L (2014) REPRESENTING A CUBIC GRAPH AS THE INTERSECTION GRAPH OF AXIS-PARALLEL BOXES IN THREE DIMENSIONS. In: SIAM JOURNAL ON DISCRETE MATHEMATICS, 28 (3). pp. 1515-1539.

Basavaraju, Manu and Chandran, Sunil L and Rajendraprasad, Deepak and Ramaswamy, Arunselvan (2014) Rainbow Connection Number of Graph Power and Graph Products. In: GRAPHS AND COMBINATORICS, 30 (6). pp. 1363-1382.

Adiga, Abhijin and Babu, Jasine and Chandran, Sunil L (2014) A constant factor approximation algorithm for boxicity of circular arc graphs. In: DISCRETE APPLIED MATHEMATICS, 178 . pp. 1-18.

Chandran, Sunil L and Chitnis, Rajesh and Kumar, Ramanjit (2013) On the SIG-dimension of trees under the L (a)-metric. In: Graphs and Combinatorics, 29 (4). pp. 773-794.

Chandran, Sunil L and Mathew, Rogers (2013) Bipartite Powers of k-chordal Graphs. In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 15 (2). pp. 49-58.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2013) Cubicity and Bandwidth. In: GRAPHS AND COMBINATORICS, 29 (1). pp. 45-69.

Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak and Sharma, Roohani (2013) Product Dimension of Forests and Bounded Treewidth Graphs. In: ELECTRONIC JOURNAL OF COMBINATORICS, 20 (3).

Li, Xueliang and Liu, Sujuan and Chandran, Sunil L and Mathew, Rogers and Rajendraprasad, Deepak (2012) Rainbow Connection Number and Connectivity. In: Electronic Journal of Combinatorics, 19 (1).

Basavaraju, Manu and Chandran, Sunil L (2012) Acyclic edge coloring of 2-degenerate graphs. In: Journal of Graph Theory, 69 (1). pp. 1-27.

Basavaraju, Manu and Chandran, Sunil L (2012) Acyclic Edge Coloring of Triangle-Free Planar Graphs. In: JOURNAL OF GRAPH THEORY, 71 (4). pp. 365-385.

Chandran, Sunil L and Rajendraprasad, Deepak (2012) Rainbow colouring of split and threshold Graphs. In: Computing and Combinatorics, 7434 . pp. 181-192.

Bhowmick, Diptendu and Chandran, Sunil L (2011) Boxicity of Circular Arc Graphs. In: Graphs and Combinatorics, 27 (6). pp. 769-783.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Chordal Bipartite Graphs with High Boxicity. In: Graphs and Combinatorics, 27 (3). pp. 353-362.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Boxicity of Leaf Powers. In: Graphs and Combinatorics, 27 (1). pp. 61-72.

Basavaraju, Manu and Chandran, Sunil L and Cohen, Nathann and Havet, Frederic and Mueller, Tobias (2011) Acyclic Edge-Coloring of Planar Graphs. In: SIAM Journal on Discrete Mathematics, 25 (2). pp. 463-478.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2011) Boxicity and Poset Dimension. In: SIAM Journal on Discrete Mathematics, 25 (4). pp. 1687-1698.

Adiga, Abhijin and Chandran, Sunil L (2010) Cubicity of Interval Graphs and the Claw Number. In: Journal of Graph Theory, 65 (4). pp. 323-333.

Adiga, Abhijin and Bhowmick, Diptendu and Chandran, Sunil L (2010) The hardness of approximating the boxicity, cubicity and threshold dimension of a graph. In: Discrete Applied Mathematics, 158 (16). pp. 1719-1726.

Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and cubicity of asteroidal triple free graphs. In: Discrete Mathematics, 310 (10-11). pp. 1536-1543.

Basavaraju, Manu and Chandran, Sunil L and Kummini, Manoj (2010) d-Regular Graphs of Acyclic Chromatic Index at Least d+2. In: Journal of Graph Theory, 63 (3). pp. 226-230.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2010) Geometric Representation of Graphs in Low Dimension Using Axis Parallel Boxes. In: Algorithmica, 56 (2). pp. 129-140.

Narayanaswamy, NS and Sadagopan, N and Chandran, Sunil L (2009) On the Structure of Contractible Edges in k-connected Partial k-trees. In: Graphs and Combinatorics, 25 (4). pp. 557-569.

Basavaraju, Manu and Chandran, Sunil L (2009) Acyclic Edge Coloring of Graphs with Maximum Degree 4. In: Journal Of Graph Theory, 61 (3). pp. 192-209.

Basavaraju, Manu and Chandran, Sunil L (2009) A note on acyclic edge coloring of complete bipartite graphs. In: Discrete Mathematics, 309 (13). pp. 4646-4648.

Chandran, Sunil L and Francis, Mathew C and Suresh, Santhosh (2009) Boxicity of Halin graphs. In: Discrete Mathematics, 309 (10). pp. 3233-3237.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2009) On the Cubicity of Interval Graphs. In: Graphs and combinatorics, 25 (2). pp. 169-179.

Chandran, Sunil L and Das, Anita and Sivadasan, Naveen (2009) On the cubicity of bipartite graphs. In: Information Processing Letters, 109 (9). pp. 432-435.

Basavaraju, Manu and Chandran, Sunil L (2008) Acyclic edge coloring of subcubic graphs. In: Discrete Mathematics, 308 (24). pp. 6650-6653.

Chandran, Sunil L and Sivadasan, Naveen (2008) The cubicity of hypercube graphs. In: Discrete Mathematics, 308 (23). pp. 5795-5800.

Chandran, Sunil L and Kostochka, Alexandr and Raju, Krishnam J (2008) Hadwiger Number and the Cartesian Product of Graphs. In: Graphs and Combinatorics, 24 (4). pp. 291-301.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2008) Boxicity and maximum degree. In: Journal of Combinatorial Theory - Series B, 98 (2). pp. 443-445.

Chandran, Sunil L and Ram, Shankar L (2007) On the relationship between ATSP and the cycle cover problem. In: Theoretical Computer Science, 370 (1-3). pp. 218-228.

Chandran, Sunil L and Sivadasan, Naveen (2007) On the Hadwiger’s conjecture for graph products. In: Discrete Mathematics, 307 (2). pp. 266-273.

Bohra, Ankur and Chandran, Sunil L and Rajub, Krishnam J (2006) Boxicity of series-parallel graphs. In: Discrete Mathematics, 306 (18). pp. 2219-2221.

Chandran, Sunil L and Kavitha, T (2006) The carvingwidth of hypercubes. In: Discrete Mathematics, 306 (18). pp. 2270-2274.

Chandran, Sunil L and Ram, Shankar L (2004) On the Number of Minimum cuts in a Graph. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 177-194.

Chandran, Sunil L (2003) A lower bound for the hitting set size for combinatorial rectangles and an application. In: Information Processing Letters, 86 (2). pp. 75-78.

Chandran, Sunil L (2003) A High Girth Graph Construction. In: SIAM Journal on Discrete Mathematics, 16 (3). pp. 366-370.

Editorials/Short Communications

Chandran, Sunil L and Mathew, Rogers and Sivadasan, Naveen (2011) Boxicity of line graphs. In: Discrete Mathematics, 311 (21). pp. 2359-2367.

This list was generated on Fri Dec 6 23:16:07 2019 IST.